Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Amphetamine > Methamphetamine
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 09-11-2011, 21:51
breakpoint breakpoint is offline
Newbie
 
Join Date: 08-11-2011
33 y/o Male from United States
Posts: 4
breakpoint is an unknown quantity at this point
Points: 15, Level: 1 Points: 15, Level: 1 Points: 15, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Need tips on horrible upset stomach after using meth.

My cousin had been shooting meth since he was 13, yes I said 13! He was around the crowd and he seen his friend get it done to him that way and was asked if he wanted it that way and he said yeah, and from there to now at 22 he has been arrested many times for all sorts of theft, and has somehow beat multiple manufacturing charges. So after seeing him go through all of that I was just a little turned off by meth. I have always said I want to try everything at least once, and I'm the kind of person that can do whatever for 3 weeks straight and not pick it up again for a year. So I was around a friend last week and she had a gram of meth and a bunch of new rigs and all and said, you want me to hit you? I said well I want to try everything once and I had smoked it once before and snorted it once before and both of those times I thought, well I don't see the big deal about this stuff.


So she hit me and holy crap, then I seen why so many people get so bad off on the stuff. IV'ng it is 1K times better than smoking or snorting it. I helped her finish off that gram and that was it for me. It was so intense that when I would go to take a piss, piss wouldn't come out, pre-cum would come out, and I'm not exaggerating at all, I had to sit down to try to piss. It to me was like the best mdma, coke, and lsd all rolled into one. I know it varies allot because of different cooks, but the stuff around here is done proper and not in a nasty trap house. And yes I know there really isn't a proper way to cook meth, it's not the easiest drug on your veins or body.


Since doing that I have had terrible diarrhea, and I have ate so much pepto etc. its unreal. Does anyone have any tips that will help with my stomach? I had to lead up to the question with how it came about since it was my first time getting IV'd So, stay away from meth, it works too well...
  #2  
Old 22-07-2013, 00:35
musicmaster78 musicmaster78 is offline
Silver Member
 
Join Date: 12-07-2013
Male from United States
Posts: 35
musicmaster78 is a decent psychonaut.
Points: 82, Level: 1 Points: 82, Level: 1 Points: 82, Level: 1
Activity: 2.8% Activity: 2.8% Activity: 2.8%
Re: Need tips on horrible upset stomach after using meth.

I had a similar experience my last time with meth. Diarrhea is a good thing. It's your body's way of flushing out toxins. Meth constricts blood flow to almost every part of your body. This causes your heart to work overtime to get things done. The blood flow reduced to your intestines coupled with dehydration (which you can't avoid no matter how much water you drink) results in constipation during the high. After your bowels return to normal and everything starts flushing out. I had about 3 straight hours of pure fluid coming out of my ass and it was all toxins caused it smelled of pure ammonia.

So keep drinking water (preferably electrolyte enhanced) or Gatorade, eat something easy to digest and rich in nutrients and take a multi-vitamin. I wouldn't take Pepto or anything to stop the flow. You've already done this. Now let your body do its job and rid itself of that poison.

The only risk in having diarrhea is dehydration, so keep an eye on that. If it persists for more than a full day I'd say it "might" be worth seeing or at least calling your doctor.

Side note: I've heard people say you can't OD on meth or you can only OD when you take it a certain way... Bullshit. I nearly did OD. We were about a minute away from calling an ambulance when finally my body flushed itself with the diarrhea. What happens is you get super hot (Hyperthermia). Your body uses ALL of its fluids to reduce the heat. When you are dehydrated to that point your organs can't function to flush any more toxins. The kidneys shut down, which usually results in numbing of the arms and legs and finally a heart attack. Let's just say I had every one of those things happen except the last and with the pains I felt in my chest at the very end I'm convinced that it was the next step if I hadn't shit it all out in one giant go. During the experience I drank 9 full Gatorades and peed one time. It was enough liquid to get my bowels moving though.

I tell that story because you can't tell you have fatal levels in you until the process starts. Especially with tolerance. You will be fine. Just use responsibly and in moderation.

Good luck
  #3  
Old 24-07-2013, 01:01
LayItOnMe LayItOnMe is offline
Silver Member
 
Join Date: 06-03-2013
Male from United States
Posts: 161
LayItOnMe is a decent psychonaut.
Points: 165, Level: 2 Points: 165, Level: 2 Points: 165, Level: 2
Activity: 0.7% Activity: 0.7% Activity: 0.7%
Re: Need tips on horrible upset stomach after using meth.

Everything this above post mentioned will help dramatically. Also, I would like to add to drink ginger tea, preferably ginger spice tea. Ginger in general is great for this sort of thing.
  #4  
Old 24-07-2013, 01:11
SB1981 SB1981 is offline
Banned
 
Join Date: 31-10-2011
32 y/o Female from USA - Nevada
Posts: 1,117
SB1981 is learning how to become a psychonaut.
Re: Need tips on horrible upset stomach after using meth.

IV meth is STRONH shit. After each shot I do, I rush hard and crash on the bed into one position as I fantasize more about the rush and injecting fo rhours. I also sweat profusely and am stuck. I mean drenched in sweat I'm laying there. I enjoy it, but the sweating sucks a lot. I can literally see huge droplets on my arms and entire body. I like it very strong, so I'm used to that part. I shower up and eat right before I dose again.

We all get the shits after a binge, so just drink and eat plenty. You will be shitting your ass off for about a day. Your body is recuperating and getting used to nutrients.

BTW, 13 is way too fucking young to start the needle. Most of us are usually in our early 30's or so.

Share this on:

Tags
amphetamin, desoxyephedrine, drug, drugs, drugs-forum, ecstasy, iv meth, meth, methampetamine, methamphetamin, methamphetamine, methylamphetamine, n-methyl-1-phenylpropan-2-amine, phenethylamine, smoking meth, snorting, stimulant, stomach cramps, stomach issues

Thread Tools


» New Threads
Help with alcohol withdrawal...
Last post by ~lostgurl~
87 Replies, 3,769 Views
Trying again
Last post by Nefret
17 Replies, 370 Views
Pounding Headache After Smoking...
Last post by We_Like_To_Experiment
11 Replies, 156 Views
Strongest Kratom Pills Without...
Last post by darksyntheticmatter
14 Replies, 25,815 Views
Can go 3 months sober followed by...
Last post by valchrist
8 Replies, 209 Views
What is the healthiest substances...
Last post by We_Like_To_Experiment
1 Replies, 16 Views
Lightning Round - The (Hopefully)...
Last post by shipfoolio
93 Replies, 45,091 Views
Dosing codeine after taking a break
Last post by Petri6
1 Replies, 42 Views
Paranoid about being paranoid?
Last post by shipfoolio
1 Replies, 24 Views
Coke kills erection - can't take...
Last post by smittyk
0 Replies, 18 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 09:40.


Copyright: SIN Foundation 2003 - 2014, All rights reserved
"Wiki" powered by VaultWiki v3.0.20 PL 1.